MAUDE Adverse Event Report: TELCARE, LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER

TELCARE, LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER
Model Number TM0009
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient alleged that the charger provided with their biotel connected blood glucose meter got hot and became discolored while charging the device.There was no allegation of serious injury, and no medical attention was sought.
 
Additional Manufacturer Narrative
The affected device and charger were returned to philips for evaluation.The charger usb-c connector (plugs into device) was found to be melted and discolored and would no longer fit in the device charging port.Testing of the blood glucose meter itself (serial number (b)(6)) demonstrated it maintained a safe temperature while charging and it was found to be unrelated to the excessive heat issue.Investigation found that the charger usb-c connector (plugs into device) had melted due to excessive internal heating.Excessive heating was determined to be caused by ingress of moisture leading to a short.

Brand Name
CONNECTED BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
CONNECTED BLOOD GLUCOSE METER
Manufacturer (Section D)
TELCARE, LLC
600 west ridge road
linwood PA 19061
Manufacturer (Section G)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer Contact
tahnee mehta
600 west ridge road
linwood, PA 19061
MDR Report Key24070262
Report Number3008514395-2026-00001
Device Sequence Number10385683
Product Code NBW
UDI-Device Identifier00859519002407
UDI-Public(01)00859519002407
Combination Product (Y/N)N
PMA/510(K) Number
K110571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTM0009
Device Catalogue NumberTM0009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale